# SDR CA190311015

- Difficulty date: March 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,522 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5011002611
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH WING AFT SPAR WEB FOUND CRACKED AT RWS 134.00 WHERE RH OB FLAP OB TRACK ATTACHES. (AIRCRAFT OVER-SPEED NOT REPORTED) FOLLOWING REMOVAL OF FLAP AND ASSOCIATED SHEET-METAL PARTS THE AREA WAS INSPECTED. IT LOOKS AS IF FATIGUE OVER TIME CAUSED SUPPORTING ANGLES TO CRACK THEREFORE LESSENING THE STRENGTH OF THE AREA. SPAR WEB REPAIRED IAW BEECHCRAFT FIELD REPAIR. HOW THE WEB WAS CRACKED THE OB TRACK COULD CAUSE THE FLAP TO JAM UP DURING OPERATION IF IT WAS NOT CAUGHT DURING A WALK AROUND. IF THAT WERE TO HAPPEN IT WOULD LIKELY AFFECT AIRCRAFT SAFETY.
